MathSciNet Relay Station
MathSciNet bibliographic data
MR32690 10.0X
Erdös, P.; Koksma, J. F. On the uniform distribution modulo $1$ of sequences $(f(n,\theta))$. Nederl. Akad. Wetensch., Proc. 52, (1949) 851–854 = Indagationes Math. 11, 299–302 (1949).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement